# SDR SWAA2022022496720

- Difficulty date: December 31, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AEF HAS CRACK ON LOWER SKIN I/B END / AFT CABIN FLOOR PANEL 241AEF WITH CRACK ON LOWER SKIN I/B END WAS REPAIRED IAW SRM 53-00-50-2R-1; SRM 53-00-50-2R-2. AND DWG 147A5810-251. 57543U 03.JAN.19.
